# SDR ASAA2016072117469

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 34,372 hours, 10,159 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING TOUCHDOWN, FUEL READOUT IN FMC BLANKED OUT,  FMC SHOWED "INSUFFICIENT FUEL" AND THE YELLOW FMC LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED BITE OF FMCS IAW FIM 34-61-00-810-801.  NO FAULTS NOTED.  PERFORMED OPS CHECK OF FQIS IAW AMM 28-41-00-710-801.  NO DEFECTS NOTED. PERFORMED FQIS BITE IAW AMM 28-41-00-810-801.  NO FAULTS NOTED.  ACCOMPLISHED FIM TASK 34-61-00-810-826.  NO FAULTS OR WIRING DEFECTS NOTED DURING GROUND VERIFICATION.
